Shape-preserving finite elements in cylindrical and spherical geometries: The double Jacobian approach

Jason P. Morgan, Jorge M. Taramón, Jörg Hasenclever

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1-34
Number of pages34
JournalInternational Journal for Numerical Methods in Fluids
Early online date14 Dec 2019
Publication statusE-pub ahead of print - 14 Dec 2019


  • convection
  • double Jacobian approach
  • finite element
  • free surface
  • integration
  • natural convection
  • stability

Cite this